Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 14, Number 71

All articles in this issue are freely accessible.

On the propagation of round-off errors in the numerical treatment of the wave equation
Arnold N. Lowan.
Math. Comp. 14 (1960), 223-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0119431
Rotors in polygons and polyhedra
Michael Goldberg.
Math. Comp. 14 (1960), 229-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0115132
Numerical quadrature over a rectangular domain in two or more dimensions. III. Quadrature of a harmonic integrand
J. C. P. Miller.
Math. Comp. 14 (1960), 240-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0115274
A method for calculating solutions of parabolic equations with a free boundary
Milton E. Rose.
Math. Comp. 14 (1960), 249-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0115283
Alternative formulas for osculatory and hyperosculatory inverse interpolation
Herbert E. Salzer.
Math. Comp. 14 (1960), 257-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0116458
Permanents of incidence matrices
Paul J. Nikolai.
Math. Comp. 14 (1960), 262-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0114764
On the numerical treatment of heat conduction problems with mixed boundary conditions
Arnold N. Lowan.
Math. Comp. 14 (1960), 266-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0115284
High precision calculation of $Arcsin x$, $Arccos x$, and $Arctanx$
I. E. Perlin and J. R. Garrett.
Math. Comp. 14 (1960), 270-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0114289
The calculation of toroidal harmonics
A. Rotenberg.
Math. Comp. 14 (1960), 274-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0115264
Transcendental equation for the Schrödinger equation
J. R. M. Radok.
Math. Comp. 14 (1960), 276-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0115646
A note on factors of $n^{4}+1$
A. Gloden.
Math. Comp. 14 (1960), 278-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121332
A note on the solution of quartic equations
Herbert E. Salzer.
Math. Comp. 14 (1960), 279-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117882
A conjugate factor method for the solution of a cubic
D. A. Magula.
Math. Comp. 14 (1960), 281-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121330
Reviews and Descriptions of Tables and Books
Math. Comp. 14 (1960), 284-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 14 (1960), 308-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 14 (1960), 309-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 14 (1960), 310-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions